Add ons causing FPS drops

Ive recently upgraded from a terrible laptop to a new desktop computer. I use add ons in game such as Recount and DBM, I have noticed that when I have such add ons installed on this computer it causes my FPS to drop to near unplayable levels in combat, everywhere else is completely fine (Flying around Orgrimmar and such. I was just wondering if there was a reason for this.

^ Still have no solution for my issue

Bump

Blizzard dont take responsibility for add-ons, if they cause problems all you can really do is remove them OR let the person who made them know.

Im not asking for them to take responsibility I merely want to know what causes the issue.

I have the same issue and the problem is caused by recount or skada.I think Blizzard made some file changes lately to keep the game file in reasonable mumber of GB. Maybe it has to do something about this. Anyway its the addons author problem.....I just disabled those addons and im fine until some fix.

 
FAIL (the browser should render some flash content, not this).

Cataclysm is a trademark, and World of Warcraft and Blizzard Entertainment are trademarks or registered trademarks of Blizzard Entertainment, Inc. in the U.S. and/or other countries.

This site is in no way associated with Blizzard Entertainment

Valid XHTML & CSS